Exact Solutions of Time Fractional KdV Equations by Using Generalized Kudryashov Method


Creative Commons License

BULUT H., PANDIR Y. , TÜLÜCE DEMİRAY Ş.

International Journal of Modeling and Optimization, vol.4, no.4, pp.315-320, 2014 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.7763/ijmo.2014.v4.392
  • Title of Journal : International Journal of Modeling and Optimization
  • Page Numbers: pp.315-320